# SDR 95ZZZX5536

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4027D
- Make and model: Hiller UH-12E
- Aircraft serial: 5072
- System (JASC): 6410 · Tail Rotor Blades
- Part: Plates
- Part number: 55045
- Condition: Failed
- Location: Tension Torsion
- Part time: 3,711 hours
- Stage of operation: AG
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PILOT LOST TAIL ROTOR AUTHORITY WHILE SPRAYING TOMATOES.  HELICOPTER MADE HARD LANDING WITH SUBSTANTIAL DAMAGE.  ONE TAIL ROTOR BLADE DEPARTED HELICOPTER PRIOR TO LANDING.  INVESTIGATION REVEALED TENSION.  TORSION PLATES (11) FAILED ALLOWING BLADE TO DEPART.
